MathSciNet Relay Station
MathSciNet bibliographic data
MR470685 (57 #10431) 46L05
Akemann, Charles A.; Pedersen, Gert K.; Tomiyama, Jun Multipliers of $C\sp*$-algebras. J. Functional Analysis 13 (1973), 277–301.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement